# SDR N6WA2025122701

- Difficulty date: December 26, 2025
- Submitted: December 27, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,891 hours, 37,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: CC67038001959
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE RELEASE INOPERATIVE.    R & R CREW ESCAPE HATCH IAW AMM 52-22-00
